Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Smoking cannabis and marijuana. Chest pain, heart burn. Is esophagus damaged?

hello, I am 20 years old and have recently been having chest pain when i use marijuana. Ive already seen a doctor and it appears to be nothing wrong with my heart of lungs. The only thing left i can think of is my esophagus . I have regular heartburn , and have had it for years. Im wondering if theres a possibility that my esophagus is damaged and smoking cannabis would make it hurt because it is inflaming the tissue?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hello , yes it seems that esophagus is effected pls have endoscopy done to confirm the problem, meanwhile stop taking these harmful drugs , and increase water intake , fibrous fruits intake like apple papaya etc do let us know the problem in more details to work the case by homoeopathy and for abolishing the desire for cannabis /marijauna take care
Answered: Tue, 5 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor